Journal article icon

Journal article

AN IMPROVED GEOMETRIC ALGORITHM FOR CALCULATING THE TOPOLOGY OF LATTICE GAUGE-FIELDS

Abstract:

We implement the algorithm of Phillips and Stone on a hypercubic, periodic lattice and show that at currently accessible couplings the SU(2) topological charge so calculated is dominated by short-distance fluctuations. We propose and test an improvement to rid the measure of such lattice artifacts. We find that the improved algorithm produces a topological susceptibility that is consistent with that obtained by the alternative cooling method, thus resolving the controversial discrepancy betwe...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


Journal:
PHYSICS LETTERS B
Volume:
218
Issue:
3
Pages:
326-332
Publication date:
1989-02-23
DOI:
ISSN:
0370-2693
URN:
uuid:b3f4665d-d36b-4033-af07-1e3f09bc34e8
Source identifiers:
324803
Local pid:
pubs:324803
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP